# SDR KCSA091112

- Difficulty date: October 17, 2009
- Submitted: October 17, 2009
- Operation: Air carrier
- Aircraft: N747CK
- Make and model: Boeing 747221F
- Aircraft serial: 21743
- Aircraft time: 115,192 hours, 26,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK EXIT EMERGENCY LIGHT IS INOP.
